# SDR VJ32003F00020

- Difficulty date: January 14, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N5540P
- Make and model: Beech F33A
- Aircraft serial: CE1335
- Engine: Cont IO520BB
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: RA216CW
- Part serial: B2553
- Condition: Worn
- Location: Dry Air
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUN UP OUTPUT OF ENGINE DRIVEN DRY AIR PUMP FAILED TO PUT OUT PROPER PRESSURE AT IDLE RPM.  RAN AIRCRAFT UP AND AIR PRESSURE STILL LOW AT HIGHTER RPM.  TESTED SYSTEM AND FOUND ENGINE DRIVEN AIR PUMP NO WORKING PROPERLY.  BELIEVE DRY AIR PUMP VANES ARE WORN.
